# SDR MALA965143

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3140 - DURING THE PREFLIGHT INSPECTION IN DTW, THE CREW FOUND THE TWO MOST AFT AND ONE MOST FORWARD FLOOR TRACK LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT FORWARD AND LEFT AFT BATTERY PACKS.  ALL CHECKS SATISFACTORY.  (M)
